# SDR VNAA202402290026

- Difficulty date: January 22, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903310227
- Condition: Damaged
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 16 LH TO 17 LH AND BTW FS 501 TO FS 517.      LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 16 LH TO 17 LH AND BTW FS 501 TO FS 517 WAS REPAIRED PER CRJ900 SRM 53-00-00-201-003-A03
